# SDR AALA202105069027

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 3132
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RED LIGHT FAILS TO ILLUMINATE ON R3 DOOR EPAS BACKUP BATTERY PACK DURING OPERATIONAL TEST. REPLACED BACKUP BATTERY PACK WITH NEW IAW B777 AMM 52-12-24-710-801, OPS CHECK GOOD.
